Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 76, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2018, 4:41 PM CDT for Cass County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2018, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 10, 2018, 5:19 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cass County, IL
The radar
The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:42 PM CDT | HAIL 1.75 | Beardstown, IL | PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 12:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted.
199
WUUS53 KILX 102141
SVRILX
ILC017-102230-
/O.NEW.KILX.SV.W.0076.180610T2141Z-180610T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
441 PM CDT SUN JUN 10 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Cass County in west central Illinois...
* Until 530 PM CDT
* At 441 PM CDT, a severe thunderstorm was located over Bluff
Springs, or near Beardstown, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Beardstown, Virginia, Ashland, Bluff Springs, Chandlerville,
Arenzville, Philadelphia and Newmansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 9046 4002 9043 4005 9043 4009 9039
4009 9030 4008 9031 4006 9029 4005 9023
4008 9009 4008 9000 3987 9000 3988 9057
TIME...MOT...LOC 2141Z 291DEG 21KT 4000 9038
HAIL...1.25IN
WIND...60MPH
$$
252 follow-up statements
151
WWUS53 KILX 102205
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
505 PM CDT SUN JUN 10 2018
ILC017-102230-
/O.CON.KILX.SV.W.0076.000000T0000Z-180610T2230Z/
Cass-
505 PM CDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN CASS COUNTY...
At 505 PM CDT, a severe thunderstorm was located over Virginia,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Beardstown, Virginia, Ashland, Bluff Springs and Philadelphia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4009 9039 4000 9014 3987 9000 3989 9045
TIME...MOT...LOC 2205Z 296DEG 22KT 3993 9021
HAIL...1.00IN
WIND...60MPH
$$
25090
WWUS53 KILX 102219
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
519 PM CDT SUN JUN 10 2018
ILC017-102229-
/O.CAN.KILX.SV.W.0076.000000T0000Z-180610T2230Z/
Cass-
519 PM CDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
west central Illinois.
LAT...LON 4009 9039 4000 9014 3987 9000 3989 9045
TIME...MOT...LOC 2218Z 291DEG 21KT 3990 9011
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:51 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 10, 3:51 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 351 PM CDT Sun Jun 10 2018 .SHORT TERM...(This evening through Monday) ISSUED AT 351 PM CDT Sun Jun 10 2018 Severe thunderstorms moving through east central IL at this time expected to continue for at least the next 2-3 hours. Keeping an eye on another storm, and possible additional development, in west central IL from near UIN through Rushville to Petersburg. SVR Watch cancelled to the north of this activity, including PIA and BMI. Additional showers and t-storms in scent Iowa slowly translating east to east-southeastward. Thus, will keep the mention of showers and t-storms in the forecast into Monday morning. Another very warm and humid day is in store for much of the area Monday with temperatures 85-90 degrees. Could see a few late afternoon/evening t-storms Monday...particularly in southeast and east central IL along the synoptic front expected to be just north of I-70. && .LONG TERM...(Monday night through Sunday) ISSUED AT 351 PM CDT Sun Jun 10 2018 A deep upper trough in the Pacific NW is expected to rotate NE from the Canadian Rockies toward Lake Winnipeg. This will push the upper level ridge to the east of the western Great Lakes, allowing a cold front to advance toward the Midwest. The front is expected to move across the forecast area during the day Tuesday, resulting in another potential for showers/t-storms. A drier airmass will move in behind the front for Wednesday, although temperatures will remain on the very warm side. The dry weather will be short lived as a warm front lifts toward central IL and shortwaves interact with the front to give us showers and thunderstorms from Wed nite through Thursday nite. The longer range models are in a bit of disagreement for late in the week and into the weekend. The GFS and Canadian keep the main upper ridge to the west of the our region, while the European breaks it down and shifts it through IL. For now will side with the more pessimistic GFS/Canadian solution and go with a chance for t-storms late Friday into Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 112 PM CDT Sun Jun 10 2018 Very active period in the weather for this afternoon/early evening and again overnight in central and eastern IL. Strong to severe thunderstorms near KPIA are expected to expand and spread toward east central IL by early evening. Some existing storms in east central Il at 18Z are expected to remain below severe limits and exit the region around KCMI by 19-20z. Additional t-storms, associated with a convective complex in central IA, are expected to move into central IL later this evening. Much of the lower atmosphere is expected to be stabilized from the earlier convection, so the main concerns are expected to be moderate/heavy rain and then lowering ceilings as a more stratiform precipitation shield approaches. Most TAF sites in central IL are expected to drop into the MVFR ceiling category, but will need to watch closely for IFR conditions after midnight and through daybreak. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Miller LONG TERM...Miller AVIATION...Miller
Hazardous weather outlook, Jun 10, 3:38 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 338 PM CDT Sun Jun 10 2018 ILZ040>057-061>063-066>068-071>073-111100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Mason- Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Schuyler-Scott- Shelby-Vermilion- 338 PM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Strong to severe storms will continue across portions of central and southeast Illinois this evening. Damaging wind and hail will be the primary severe threat, mainly along and south of I-72 through Danville. Locally heavy rains and frequent lightning will also be a risk with any thunderstorm. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A typical summer-time pattern is expected to continue through Tuesday with daily chances for thunderstorms. There is a marginal risk for strong to locally severe thunderstorms Monday afternoon and evening. There is a chance of thunderstorms again from late Wednesday night through Friday morning, and overnight Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed til 8 pm. ILZ027>031-036>038-111100- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 338 PM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are still possible this evening across parts of central Illinois. There is a marginal risk that some of the storms could become severe, however organized severe weather is not expected. Stronger storms could have hail and gusty winds, along with locally heavy rains and frequent lightning. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A typical summer-time pattern is expected to continue through Tuesday with daily chances for thunderstorms. There is a marginal risk for strong to locally severe thunderstorms Monday afternoon and evening. There is a chance of thunderstorms again from late Wednesday night through Friday morning, and overnight Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this evening. Auten
In the hours before
Local storm report, Jun 10, 3:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FLASH FLOOD SW ALVIN 40.31N 87.61W
06/10/2018 VERMILION IL EMERGENCY MNGR
VIADUCT ON IL-119 NEAR ALVIN IS FLOODED AND CLOSED TO
TRAFFIC.
&&
SBAKERLocal storm report, Jun 10, 3:50 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM FLASH FLOOD N HOOPESTON 40.47N 87.67W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF FLOODED ROADS ON NORTH SIDE OF CITY.
&&
SBAKERLocal storm report, Jun 10, 3:51 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 M56 MPH TAZEWELL IL BROADCAST MEDIA
DELAYED REPORT.
&&
SBAKERLocal storm report, Jun 10, 3:58 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG SW CHAMPAIGN 40.11N 88.26W
06/10/2018 CHAMPAIGN IL BROADCAST MEDIA
POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
ROADS. TIME ESTIMATED BY RADAR.
&&
SBAKERLocal storm report, Jun 10, 4:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND DMG MAQUON 40.80N 90.16W
06/10/2018 KNOX IL LAW ENFORCEMENT
REPORT OF A TREE DOWN. TIME ESTIMATED BY RADAR.
0219 AM TSTM WND DMG 1 S FARMINGTON 40.70N 90.01W
06/10/2018 FULTON IL EMERGENCY MNGR
REPORTS OF TREES DOWN, ALONG WITH NUMEROUS SMALL LIMBS.
TIME ESTIMATED BY RADAR.
0239 AM TSTM WND DMG 1 S SPARLAND 41.02N 89.44W
06/10/2018 MARSHALL IL LAW ENFORCEMENT
REPORT OF A TREE DOWN ON ROUTE 29 SOUTH OF SPARLAND. TIME
ESTIMATED BY RADAR.
0242 AM TSTM WND DMG GERMANTOWN HILLS 40.77N 89.47W
06/10/2018 WOODFORD IL LAW ENFORCEMENT
REPORT OF A TREE DOWN. TIME ESTIMATED BY RADAR.
0248 AM TSTM WND DMG METAMORA 40.79N 89.36W
06/10/2018 WOODFORD IL LAW ENFORCEMENT
REPORT OF A TREE DOWN. TIME ESTIMATED BY RADAR.
0324 AM TSTM WND DMG LEXINGTON 40.64N 88.78W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF SMALL LIMBS AND LEAF DEBRIS AROUND COUNTY. TIME
ESTIMATED BY RADAR.
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
06/10/2018 M1.24 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL.
0645 AM HAIL PALESTINE 39.00N 87.61W
06/10/2018 M0.75 INCH CRAWFORD IL TRAINED SPOTTER
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/10/2018 M1.07 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNE HOMER 40.06N 87.94W
06/10/2018 M1.58 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/10/2018 M1.08 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
06/10/2018 M1.10 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SW CHAMPAIGN 40.09N 88.29W
06/10/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/10/2018 M1.11 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/10/2018 M1.11 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSE ROSSVILLE 40.33N 87.64W
06/10/2018 M1.12 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
06/10/2018 M1.18 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.94W
06/10/2018 M1.26 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 ENE BLOOMINGTON 40.50N 88.92W
06/10/2018 M1.31 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/10/2018 M1.47 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
06/10/2018 M1.52 INCH CRAWFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/10/2018 M1.52 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/10/2018 M1.57 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
06/10/2018 M1.58 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NW HOMER 40.05N 87.99W
06/10/2018 M1.68 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
06/10/2018 M1.02 INCH COLES IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 SSW FARMER CITY 40.22N 88.66W
06/10/2018 M1.78 INCH DE WITT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 WSW HOMER 40.02N 87.99W
06/10/2018 M1.81 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
06/10/2018 M1.85 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/10/2018 M1.95 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/10/2018 M2.08 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/10/2018 M2.64 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/10/2018 M1.00 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 WNW EL PASO 40.75N 89.03W
06/10/2018 M1.00 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/10/2018 M1.71 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
06/10/2018 M1.04 INCH STARK IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NW DANVILLE 40.15N 87.63W
06/10/2018 M1.05 INCH VERMILION IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
06/10/2018 M1.05 INCH LAWRENCE IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/10/2018 M1.05 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
06/10/2018 M1.38 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
06/10/2018 M1.29 INCH MCLEAN IL AWOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 S MORTON 40.60N 89.47W
06/10/2018 M1.04 INCH TAZEWELL IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/10/2018 M1.61 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
06/10/2018 M1.00 INCH LAWRENCE IL ASOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 SSW ST. JOSEPH 40.10N 88.05W
06/10/2018 M1.91 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/10/2018 M1.77 INCH PIATT IL COCORAHS
24 HOUR TOTAL.
0715 AM HEAVY RAIN CASEY 39.30N 87.99W
06/10/2018 M2.30 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
06/10/2018 M1.38 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0810 AM TSTM WND DMG 3 W DANVILLE 40.14N 87.68W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF TREE LIMBS AND WIRES DOWN. TIME ESTIMATED BY
RADAR.
0955 AM HAIL 6 S SECOR 40.65N 89.14W
06/10/2018 M0.88 INCH WOODFORD IL TRAINED SPOTTER
1040 AM HEAVY RAIN S TOULON 41.09N 89.86W
06/10/2018 M1.10 INCH STARK IL EMERGENCY MNGR
REPORTED AT THE EMA FROM THIS MORNINGS STORMS.
1211 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 M56.00 MPH TAZEWELL IL BROADCAST MEDIA
DELAYED REPORT.
1230 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/10/2018 M2.53 INCH VERMILION IL CO-OP OBSERVER
OVER LAST 12 HOURS.
0117 PM TSTM WND DMG 1 N DELAVAN 40.39N 89.54W
06/10/2018 TAZEWELL IL PUBLIC
REPORT OF PINE TREES SNAPPED.
0120 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 E60.00 MPH TAZEWELL IL PUBLIC
0147 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
DAMAGE.
0151 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/10/2018 DE WITT IL EMERGENCY MNGR
DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.
0200 PM TSTM WND DMG LE ROY 40.34N 88.76W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.
0205 PM TSTM WND DMG MANSFIELD 40.21N 88.51W
06/10/2018 PIATT IL PUBLIC
NUMEROUS TREES REPORTED DOWN.
0207 PM TSTM WND DMG 4 NW FARMER CITY 40.29N 88.69W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
SINCE BEEN REMOVED.
0207 PM TSTM WND DMG 1 W FARMER CITY 40.24N 88.66W
06/10/2018 DE WITT IL EMERGENCY MNGR
REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.
0210 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/10/2018 E60.00 MPH CHAMPAIGN IL EMERGENCY MNGR
0220 PM TSTM WND DMG SW CHAMPAIGN 40.11N 88.26W
06/10/2018 CHAMPAIGN IL BROADCAST MEDIA
POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
ROADS. TIME ESTIMATED BY RADAR.
0225 PM TSTM WND DMG 3 SW CHAMPAIGN 40.08N 88.32W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
AS SOME DAMAGE TO HOUSES.
0225 PM HEAVY RAIN N MORTON 40.61N 89.47W
06/10/2018 M1.30 INCH TAZEWELL IL BROADCAST MEDIA
SO FAR TODAY.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL CO-OP OBSERVER
A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.
0233 PM TSTM WND DMG 3 ESE PHILO 39.98N 88.11W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
CROPS. TIME ESTIMATED BY RADAR.
0233 PM TSTM WND DMG 2 WNW PHILO 40.01N 88.20W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
CROPS. TIME ESTIMATED BY RADAR.
0240 PM TSTM WND DMG 2 N VILLA GROVE 39.89N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
ROAD 100 AND 130.
0249 PM HAIL JAMAICA 39.98N 87.80W
06/10/2018 E0.88 INCH VERMILION IL EMERGENCY MNGR
0253 PM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
TIME ESTIMATED BY RADAR.
0258 PM TSTM WND GST 2 N ARCOLA 39.71N 88.30W
06/10/2018 E60.00 MPH DOUGLAS IL TRAINED SPOTTER
0300 PM TSTM WND DMG 2 N GEORGETOWN 40.01N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF POWER POLES AND LINES DOWN.
0300 PM TSTM WND DMG 2 SW DANVILLE 40.12N 87.65W
06/10/2018 VERMILION IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
SOUTHWEST OF DANVILLE TO GEORGETOWN.
0300 PM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.64W
06/10/2018 M2.93 INCH VERMILION IL EMERGENCY MNGR
SINCE 4AM.
0305 PM TSTM WND DMG BROADLANDS 39.91N 88.00W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
DOWNED AT 2ND AND 3RD STREETS.
0305 PM HEAVY RAIN HUDSON 40.61N 88.99W
06/10/2018 M2.20 INCH MCLEAN IL BROADCAST MEDIA
SO FAR TODAY.
0305 PM HEAVY RAIN DANVILLE 40.14N 87.62W
06/10/2018 M2.00 INCH VERMILION IL EMERGENCY MNGR
SO FAR TODAY AT EMA OFFICE.
0315 PM HEAVY RAIN ROSSVILLE 40.38N 87.67W
06/10/2018 M4.50 INCH VERMILION IL EMERGENCY MNGR
SO FAR TODAY...STILL RAINING.
0321 PM FLASH FLOOD SW ALVIN 40.31N 87.61W
06/10/2018 VERMILION IL EMERGENCY MNGR
VIADUCT ON IL-119 NEAR ALVIN IS FLOODED AND CLOSED TO
TRAFFIC.
0323 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
06/10/2018 M53.00 MPH MACON IL ASOS
0333 PM FLASH FLOOD N HOOPESTON 40.47N 87.67W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF FLOODED ROADS ON NORTH SIDE OF CITY.
&&
SBAKERLocal storm report, Jun 10, 4:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO 5 SW CHAMPAIGN 40.06N 88.33W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES,
AND TREES ON COPPER RIDGE ROAD.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:06 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark | 39 min |
| Jun 10, 2:43 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 47 min |
| Jun 10, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| Jun 10, 4:00 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 45 min |
| Jun 10, 9:11 AM CDT | Special Weather Statement | ILX | Logan | 49 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Peoria, Tazewell | 27 min |
| Jun 10, 1:12 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 48 min |
| Jun 10, 1:16 PM CDT | Tornado Warning | ILX | McLean | 29 min |
| Jun 10, 1:37 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 38 min |
| Jun 10, 1:52 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 38 min |
| Jun 10, 1:56 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Piatt | 34 min |
| Jun 10, 2:07 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 38 min |
| Jun 10, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 48 min |
| Jun 10, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 45 min |
| Jun 10, 2:26 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 37 min |
| Jun 10, 2:38 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 52 min |
| Jun 10, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 45 min |
| Jun 10, 3:13 PM CDT | Flash Flood Warning | ILX | Vermilion | 3 hr |
| Jun 10, 3:13 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 62 min |
| Jun 10, 3:51 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 54 min |
| Jun 10, 4:43 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 20 min |
| Jun 10, 5:39 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 35 min |
| Jun 10, 6:18 PM CDT | Special Weather Statement | ILX | Christian | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.